# SDR A6WA201543064

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 30,688 hours, 29,415 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT & PAX REPORT STRONG ODOR IN REAR OF ACFT ON LANDING, REQUEST INSPECTION.  PACKS WERE OPERATING OFF APU AIR.  RAN PACKS ON APU AIR, PRESSURIZED ALL 3 HYD SYSTEMS, NO ODOR NOTED AT THIS TIME.  INSPECTED AFT EQUIPMENT BAY, NO LEAKS NOTED.
